MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NON-DEHP EXT SET 1.2 MICRON FILTER; FILTER, INFUSION LINE

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. NON-DEHP EXT SET 1.2 MICRON FILTER; FILTER, INFUSION LINE
Catalog Number MX448HFB
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that lipids leaking at connection between regular baxter iv tubing and medex micron lipid filter.There were unknown patient harm or adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
While performing a review of the file it was determined that it was a duplicate of an existing complaint record.Please disregard any reports associated with file mrn 9616567-2025-00032.Please reference file mrn 9616567-2025-00031 for all details pertinent to this event.

Brand Name
NON-DEHP EXT SET 1.2 MICRON FILTER
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21401046
Report Number9616567-2025-00032
Device Sequence Number18478026
Product Code FPB
UDI-Device Identifier10351688507457
UDI-Public(01)10351688507457(17)270701(10)6020860
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX448HFB
Device Lot Number6020860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown